Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
johnnyB

reacurring cyst onf neck/jawline

Ever since about 3-4 months ago, i've had these patches of cyst like acne spots on the corners of my chin heading down towards my neck, i've been on accutane for a little over a month and they still refuse to go away. It seems they get really bad, and then calm down, and about two weeks later pop back up again. I dont know what to do. It seems my face goes in a pattern. When my chin/neck cysts arent tweaking out, my face breaks out, when my face clears up, my cysts tweak out. When is this accutane going to kick in? I've taken a full dosage of it already and it worked fine, but im wondering if my 2nd dosage will fail? :(

Share this post


Link to post
Share on other sites
Ever since about 3-4 months ago, i've had these patches of cyst like acne spots on the corners of my chin heading down towards my neck, i've been on accutane for a little over a month and they still refuse to go away. It seems they get really bad, and then calm down, and about two weeks later pop back up again. I dont know what to do. It seems my face goes in a pattern. When my chin/neck cysts arent tweaking out, my face breaks out, when my face clears up, my cysts tweak out. When is this accutane going to kick in? I've taken a full dosage of it already and it worked fine, but im wondering if my 2nd dosage will fail? :(

dude thats like exactly what i got. ever since novemeber i've had at least 1 cysts at all times somehere, usually neck or jawline. same thing, 1 calms down another pops up, repeat cycle. i'm also about a month into accutane.

i don't quite understand your last sentance. do you mean second course of accutane or second month.

if it's 2nd month i say stick with it. see how it is 2 months from now before you hit the panic button.

Share this post


Link to post
Share on other sites

My acne is worst on my jawline and neck and acording to my beautician (not the money grabbing kind as she is a good friend) says that in reference to Dermalogica (the products I am currently tyring) the jawline is in relation to hormones. I find this to be true because I was on Dianette for 2 years and my skin totally cleared like you would not believe but as soon as I came off it my acne returned. Dianette is a form of the pill which controls hormones, see the connection? Anyway, as you are already on Accutane I'm guessing it will clear up as most people who go on that their skin does clear. Just stick with it - good luck!

Louise xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×